zbMATH — the first resource for mathematics

On Hensel factorization. I. (English) Zbl 0188.33703

13-XX Commutative algebra
PDF BibTeX Cite
Full Text: DOI
[1] Berlekamp, E.R., ()
[2] Berlekamp, E.R., ()
[3] Berlekamp, E.R., ()
[4] Hensel, K., Eine neue theorie der algebraischen zahlen, Math. zeitschr., 2, 433-452, (1918) · JFM 46.0254.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.